# SDR USAA20090721SB120

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5240 · Service Doors
- Part: Link Assy
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLIGHT CREW REPORTED TO MOC THAT THE R1 DOOR UPPER GUIDE ARM STOP FITTING IS BROKEN.  MAINTENANCE REPLACED THE R1 DOOR UPPER HINGE LINK ASSEMBLY PER MM 52-41-41, 52-41-11 AND 52-41-21.  OPERATIONAL CHECK NORMAL.
